# SDR SWAA2024070206818

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 38,846 hours, 18,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM FORWARD CARGO PANEL ON THE LEFT SIDE HAS A 1 INCH CRACK APPROXIMATELY 5 INCHES FROM FORWARD EDGE AND 3 INCHES FROM THE INBOARD TRIM.<[01] REPAIRED CARGO PANEL CRACK WITH A PATCH PER AMM 25-52-01
